Standard

Hook Inequalities. / Pak, Igor; Petrov, Fedor; Sokolov, Viacheslav.

в: Mathematical Intelligencer, Том 42, 2020, стр. 1-8.

Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование

Harvard

Pak, I, Petrov, F & Sokolov, V 2020, 'Hook Inequalities', Mathematical Intelligencer, Том. 42, стр. 1-8. https://doi.org/10.1007/s00283-019-09941-4

APA

Pak, I., Petrov, F., & Sokolov, V. (2020). Hook Inequalities. Mathematical Intelligencer, 42, 1-8. https://doi.org/10.1007/s00283-019-09941-4

Vancouver

Pak I, Petrov F, Sokolov V. Hook Inequalities. Mathematical Intelligencer. 2020;42:1-8. https://doi.org/10.1007/s00283-019-09941-4

Author

Pak, Igor ; Petrov, Fedor ; Sokolov, Viacheslav. / Hook Inequalities. в: Mathematical Intelligencer. 2020 ; Том 42. стр. 1-8.

BibTeX

@article{6f47ff3d494e4ee58bdafd438a4a0435,
title = "Hook Inequalities",
keywords = "FORMULAS, PROOFS",
author = "Igor Pak and Fedor Petrov and Viacheslav Sokolov",
year = "2020",
doi = "10.1007/s00283-019-09941-4",
language = "English",
volume = "42",
pages = "1--8",
journal = "Mathematical Intelligencer",
issn = "0343-6993",
publisher = "Springer Nature",

}

RIS

TY - JOUR

T1 - Hook Inequalities

AU - Pak, Igor

AU - Petrov, Fedor

AU - Sokolov, Viacheslav

PY - 2020

Y1 - 2020

KW - FORMULAS

KW - PROOFS

UR - http://www.scopus.com/inward/record.url?scp=85074816374&partnerID=8YFLogxK

UR - http://www.mendeley.com/research/hook-inequalities

U2 - 10.1007/s00283-019-09941-4

DO - 10.1007/s00283-019-09941-4

M3 - Article

AN - SCOPUS:85074816374

VL - 42

SP - 1

EP - 8

JO - Mathematical Intelligencer

JF - Mathematical Intelligencer

SN - 0343-6993

ER -

ID: 49850110